# SDR DALA2022051703375

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 59,684 hours, 27,988 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DURING TEST AFT FLIGHT ATTENDANT RIGHT HAND O2 PANEL FAILED TO OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (8825269)
